Jump to content
helplinedonate

Search the Community

Showing results for tags 'carbidopa/ levodopa'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hello, I am desperately looking for ways to combat nausea from Carbidopa/Levodopa. Prescribed Medications Carbidopa/Levodopa 25/100 : 2 pills, 3 times per day Pramipexole Dihydro: .25mg,1 pill, 3 times per day I was previously taking 1/2 Carbidopa/Levodopa pill 3 times per day (1.5 pills in total). But my symptoms in my left arm have worsened. When i attempted to increase my dosage up to the 6 pills per day, I felt extremely nauseated and could not function. Current Medicadtions I currently take 1 Carbidopa/Levodopa pill 3 times per day ( half of the recommended dosage) in order to combat nausea. I also take the Pramipexole 3 times per day as prescribed. When my medication wears off, I am experiencing severe symptoms in my left arm- numbness, tingling, pain, stiffness- and it is very difficult for me to perform basic daily task. Questions I would like to try to increase my Carbidopa/Levodopa pills to 6 pills per day to address the problems in my left arm. I am looking for any suggestions that might help me deal with the severe nausea. How quickly should I increase my dosage from 3 pills per day to 6 pills per day? Should I take my medication at the same time each day? What time? Is nausea from an increased dosage typical? How long does it typically take for body to adjust to increased dosage (i.e. to not feel nauseated)? Any OTC suggestions for helping the nausea? Should the pills be taken before meals, with meals, or after meals? Any suggested foods? Foods to avoid? Thank you in advance for your guidance and support. John
×